Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 50.

Lupianez, Francisco Gallego (2014) "On some paracompactness-type properties of fuzzy topological spaces". In Mathematical Methods in Science and Mechanics. WSEAS, Athens (Greece), pp. 238-241.

Lupianez, Francisco Gallego and Naaji, A. (2013) "Recent Advances in Educacional Methods". Other. WSEAS Press, Athens (GRECIA).

Lupianez, Francisco Gallego (1985) "alfa-paracompacidad, productos topológicos y paracompacidad total". [Thesis]

Lupianez, Francisco Gallego (1999) A survey on relative paracompactness. International Journal of Mathematical and Statistical Sciences, 8 (2). pp. 163-186. ISSN 1055-7490

Lupianez, Francisco Gallego (1995) A survey on sigma-products. Revista de la Academia Canaria de Ciencias, 7 (1). pp. 53-59. ISSN 1130-4723

Lupianez, Francisco Gallego (1988) Alpha-paracompact subsets and well-situated subsets. Czechoslovak Mathematical Journal, 38 (2). pp. 191-197. ISSN 1572-9141

Lupianez, Francisco Gallego (1987) Alpha-paracompact subsets and well-situated subsets. Questions and answers in general topology , 5 . pp. 293-302. ISSN 0918-4732

Lupianez, Francisco Gallego (2001) C-Scattered Fuzzy Topological Spaces. Applied Mathematics Letters, 14 (2). pp. 201-204. ISSN 0893-9659

Lupianez, Francisco Gallego (1993) Concerning ultraparacompact spaces. Questions and answers in general topology , 11 (2). pp. 145-152. ISSN 0918-4732

Lupianez, Francisco Gallego (2001) Continued fractions and order-preserving homeomorphism. Journal of Computational and Applied Mathematics, 136 (1-2). pp. 255-258. ISSN 0377-0427

Lupianez, Francisco Gallego (2007) Covering properties in intuitionistic fuzzy topological spaces. Kybernetes, 36 (5/6). pp. 749-753. ISSN 0368-492X

Lupianez, Francisco Gallego (1998) Finite-to-one fuzzy maps and fuzzy perfect maps. Kybernetika, 34 (2). pp. 163-169. ISSN 0023-5954

Lupianez, Francisco Gallego (2003) Fuzzy partitions of unity. International Mathematical Journal , 4 (1). pp. 65-68. ISSN 1311-6797

Lupianez, Francisco Gallego (2004) Fuzzy partitions of unity. Matematicki Vesnik, 56 . pp. 13-15. ISSN 0025-5165

Lupianez, Francisco Gallego (1998) Fuzzy perfect maps and fuzzy paracompactness. Fuzzy Sets and Systems, 98 (1). pp. 137-140. ISSN 0165-0114

Lupianez, Francisco Gallego (2004) Hausdorffness in intuitionistic fuzzy topological spaces. Journal of fuzzy mathematics, 12 (3). pp. 521-525. ISSN 1066-8950

Lupianez, Francisco Gallego (2003) Hausdorffness in intuitionistic fuzzy topological spaces. Mathware & Soft Computin, 10 (1). pp. 17-22. ISSN 1134-5632

Lupianez, Francisco Gallego (2008) Interval neutrosophic sets and topology. In Applied and Computational Mathematics. Mathematics and Computers in Science and Engineering (ISSN: 1790-2769) . WSEAS Press, Athens, pp. 110-112. ISBN ISBN 978-960-74-034-5

Lupianez, Francisco Gallego (2009) Interval neutrosophic sets and topology. Kybernetes, 38 (3/4). pp. 621-624. ISSN 0368-492X

Lupianez, Francisco Gallego (2004) Intuitionistic fuzzy topological operators and topology. International Journal of Pure and Applied Mathematics, 17 (1). pp. 35-40. ISSN 1311-8080

Lupianez, Francisco Gallego (1998) Invariance of fuzzy properties. Matematichki Vesnik, 50 (1-2). pp. 11-16. ISSN 0025-5165

Lupianez, Francisco Gallego (2006) Nets and filters in intuitionistic fuzzy topological spaces. Information Sciences, 176 (16). pp. 2396-2404. ISSN 0020-0255

Lupianez, Francisco Gallego (1996) Non-archimedean fuzzy topological spaces. Journal of Fuzzy Mathematics , 4 (3). pp. 559-565. ISSN 1066-8950

Lupianez, Francisco Gallego (1989) On Covering Properties. Mathematische Nachrichten, 141 (1). pp. 37-43. ISSN 1522-2616

Lupianez, Francisco Gallego (2012) On Lowen's fuzzy compact spaces. Kybernetes, 41 (1-2). pp. 189-191. ISSN 0368-492X

Lupianez, Francisco Gallego (2010) On Lowen's fuzzy compact spaces. In Mathematical Models for Engineering Science. WSEAS Press (Athens, Greece), pp. 35-36. ISBN 978-960-474-252-3

Lupianez, Francisco Gallego (2008) On M-spaces and Banach spaces. International Mathematical Forum, 3 (13-16). pp. 759-762. ISSN 1312-7594

Lupianez, Francisco Gallego (2001) On Michalek's fuzzy topological spaces. Kybernetika, 37 (2). pp. 159-163. ISSN 0023-5954

Lupianez, Francisco Gallego (1990) On continued fractions and the Sorgenfrey line. Questions and answers in general topology , 8 (2). pp. 457-465. ISSN 0918-4732

Lupianez, Francisco Gallego (1999) On fuzzy relative paracompactness. Fuzzy Sets and Systems, 101 (3). pp. 485-488. ISSN 0165-0114

Lupianez, Francisco Gallego (2001) On fuzzy subnets. Fuzzy Sets and Systems, 119 (3). pp. 535-538. ISSN 0165-0114

Lupianez, Francisco Gallego (2006) On intuitionistic fuzzy topological spaces. Kybernetes, 35 (5). pp. 743-747. ISSN 0368-492X

Lupianez, Francisco Gallego (2010) On neutrosophic paraconsistent topology. Kybernetes, 39 (4). pp. 598-601. ISSN 0368-492X

Lupianez, Francisco Gallego (2016) On neutrosophic sets and topology. In New Trends in Neutrosophic Theory and Applications. Pons Editions, Bruselas (Belgica), pp. 305-313. ISBN 978-1-59973-498-9

Lupianez, Francisco Gallego (2008) On neutrosophic topology. Kybernetes, 37 (6). pp. 797-800. ISSN 0368-492X

Lupianez, Francisco Gallego (2007) On some fuzzy maps. Kybernetes, 36 (2). pp. 267-269. ISSN 0368-492X

Lupianez, Francisco Gallego (1990) On some ultraparacompact spaces. Acta Mathematica Hungarica, 56 (1-2). pp. 23-28. ISSN 0236-5294

Lupianez, Francisco Gallego (2009) On various neutrosophic topologies. Kybernetes, 38 (6). pp. 1005-1009. ISSN 0368-492X

Lupianez, Francisco Gallego (2009) On various neutrosophic topologies. In Recent advances in Fuzzy Systems. Artificial Intelligence Series (ISSN:1790-5109) . WSEAS Press, Athens, pp. 59-62. ISBN 978-960-474-066-6

Lupianez, Francisco Gallego and Outerelo Dominguez, Enrique (1989) Paracompactness and closed subsets. Tsukuba Journal of Mathematics, 13 (2). pp. 483-493. ISSN 0387-4982

Lupianez, Francisco Gallego (2004) Paracompactness and dense subsets. International Mathematical Journal , 5 (6). pp. 561-565. ISSN 1311-6797

Lupianez, Francisco Gallego (1999) Proto-metrizable fuzzy topological spaces. Kybernetika, 35 (2). pp. 209-213. ISSN 0023-5954

Lupianez, Francisco Gallego (2005) Quasicoincidence for intuitionistic fuzzy points. International Journal of Mathematics and Mathematical Sciences (10). pp. 1539-1542. ISSN 0161-1712

Lupianez, Francisco Gallego (2001) Quotient fuzzy topological spaces. Fuzzy Sets and Systems, 119 (3). pp. 543-545. ISSN 0165-0114 (In Press)

Lupianez, Francisco Gallego (2004) Separation in intuitionistic fuzzy topological spaces. International Journal of Pure and Applied Mathematics, 17 (1). pp. 29-34. ISSN 1311-8080

Lupianez, Francisco Gallego (2008) Some recent results on Atanassov's intuitionistic fuzzy topological spaces. In Computational Intelligence in Decision and Control. World Scientific Proceedings Series on Computer Engineering and Information Science (1). World Scientific , Singapore, pp. 229-234. ISBN 978-981-279-946-3

Lupianez, Francisco Gallego (1988) Total paracompactness and Banach spaces. Proceedings of the American Mathematical Society, 103 (1). pp. 210-214. ISSN 0002-9939

Lupianez, Francisco Gallego (2017) Use of popular science materials for teaching topology. International Journal of Systems Applications, Engineering & Development, 11 . pp. 50-60. ISSN 2074-1308

Lupianez, Francisco Gallego (2012) Utilización de material divulgativo para la enseñanza de la Topología. In Contribuciones matemáticas en homenaje a Juan Tarrés. Universidad Complutense, Madrid, pp. 243-254. ISBN 978-84-695-4421-1

Lupianez, Francisco Gallego (2014) Utilización de material divulgativo para la enseñanza de la geometría proyectiva. In Experiencias y espacios de aprendizaje. Univ. Complutense y Univ. Politécnica de Madrid, Madrid, pp. 227-243. ISBN 978-84-933567-4-3

This list was generated on Sun Dec 15 04:36:52 2019 CET.